# SDR SWAA2024052388655

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 74,199 hours, 44,014 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS AFT ENTRY SLIDE PULL HANDLE EXPOSED WHE SLIDE IS ARMED.<[01] RE-INSTALLED THE SLIDE AFT ENTRY; PER AMM 25-66-01. OPS CHECK GOOD.
